# SDR CA961113002

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B35
- Engine: Garrtt TPE3316
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: P, N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH WHEN GEAR SELECTED DOWN, DID NOT GET A GREEN LIGHT ON THE NOSE GEAR. GEAR CYCLED WITH NO CHANGE. EMERGENCY EXTENSION USED. INVESTIGATION REVEALED A BROKEN WIRE AT THE SWITCH.
